# SDR CALA2021112502172

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 93,287 hours, 9,213 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Part number: NA
- Part serial: NA
- Condition: Closed
- Location: 4l Above
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESS FROM 2L FWD IN BOTH LAVS AND GAL LIES.AFT LAVS/GA LLIES OK FOUND POTABLE WATER VALVE AT 4LEFT ABOVE DOOR IN THE CLOSED POSTION. SEE PHOTO ATTACHED.   MOVED VALVE HANDLE TO OPEN POSTION. PURGED AIR FROM ALL GALLEYS AND LAVS AND WATER PRESSURE GOOD AT ALL END USERS.  WATER TANK IS FULL.   OK FOR SERVICE ADD EMP:U05784
